On Hamilton cycle decomposition of 6-regular circulant graphs

Dean, Matthew (2006) On Hamilton cycle decomposition of 6-regular circulant graphs. Graphs And Combinatorics, 22 3: 331-340. doi:10.1007/s00373-006-0657-0


Author Dean, Matthew
Title On Hamilton cycle decomposition of 6-regular circulant graphs
Journal name Graphs And Combinatorics   Check publisher's open access policy
ISSN 0911-0119
Publication date 2006-11-01
Sub-type Article (original research)
DOI 10.1007/s00373-006-0657-0
Volume 22
Issue 3
Start page 331
End page 340
Total pages 10
Place of publication Tokyo
Publisher Springer Tokyo
Language eng
Subject CX
0802 Computation Theory and Mathematics
Abstract The circulant graph Sn, where S ⊆ Zn \ {0}, has vertex set Zn and edge set {{x, x + s}|x ∈ Zn, s ∈ S}. It is shown that there is a Hamilton cycle decomposition of every 6-regular circulant graph Sn in which S has an element of order n.
Keyword Hamilton
cycle
decomposition
Q-Index Code CX

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 13 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 14 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 19:45:41 EST